Probability Propagation in Selected Aristotelian Syllogisms (bibtex)
by Niki Pfeifer, Giuseppe Sanfilippo
Reference:
Niki Pfeifer, Giuseppe Sanfilippo, "Probability Propagation in Selected Aristotelian Syllogisms", Chapter in Symbolic and Quantitative Approaches to Reasoning with Uncertainty, ECSQARU 2019, LNCS, Springer International Publishing, vol. 11726, pp. 419-431, 2019.
Bibtex Entry:
@INCOLLECTION{PfSa19,
	author = {Pfeifer, Niki and Sanfilippo, Giuseppe},
	title = {Probability Propagation
	in Selected {A}ristotelian Syllogisms},
	pages = {419--431},
	booktitle = {Symbolic and Quantitative Approaches to Reasoning with Uncertainty, ECSQARU 2019},
	year = {2019},
	series = {LNCS},
	editor = {Kern-Isberner, G. and Ognjanovi\'c, Z.},
	publisher={Springer International Publishing},
	doi={10.1007/978-3-030-29765-7_35},
	volume={11726},
	url={https://link.springer.com/chapter/10.1007/978-3-030-29765-7_35},
	scopus={2-s2.0-85072855362}

}
Powered by bibtexbrowser